# SDR AALA202411111255

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 64,896 hours, 27,286 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAV DOOD IS DIFFICULT TO OPEN. BOTTOM DOOR JAM STICKING. MAINTENANCE TIGHTENED FWD LAV DOOR BOTTOM THRESHOLD REF CMM 25-44-49.
